RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2008, Number 2, Pages 68–80 (Mi basm20)  

This article is cited in 2 scientific papers (total in 2 papers)

Research articles

Moments of the Markovian random evolutions in two and four dimensions

Alexander D. Kolesnik

Institute of Mathematics and Computer Science, Academy of Sciences of Moldova

Abstract: Closed-form expressions for the mixed moments of the Markovian random evolutions in the spaces $\mathbb R^2$ and $\mathbb R^4$, are obtained. The moments of the Euclidean distance from the origin at any time $t>0$ are also presented.

Keywords and phrases: Random motion, finite speed, random evolution, random flight, moments, transport process, explicit distribution, hypergeometric function.

Full text: PDF file (140 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 82C70, 60K35, 60K37, 82B41
Received: 12.02.2008
Language: English

Citation: Alexander D. Kolesnik, “Moments of the Markovian random evolutions in two and four dimensions”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2008, no. 2, 68–80

Citation in format AMSBIB
\Bibitem{Kol08}
\by Alexander~D.~Kolesnik
\paper Moments of the Markovian random evolutions in two and four dimensions
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2008
\issue 2
\pages 68--80
\mathnet{http://mi.mathnet.ru/basm20}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2435802}
\zmath{https://zbmath.org/?q=an:1151.82397}


Linking options:
  • http://mi.mathnet.ru/eng/basm20
  • http://mi.mathnet.ru/eng/basm/y2008/i2/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kolesnik, Alexander D., “The explicit probability distribution of a six-dimensional random flight”, Theory Stoch. Process., 15:1 (2009), 33–39  mathscinet  zmath
    2. Alexander D. Kolesnik, “Moment analysis of the telegraph random process”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, no. 1, 90–107  mathnet  mathscinet  zmath
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:91
    Full text:32
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019